# SDR CA190612008

- Difficulty date: June 10, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Part number: 39872411
- Condition: Faulted
- Location: Ram Air
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) PRESSURIZATION WAS UNCONTROLLABLE IN AUTO AND MAN MODES.  CORRECTIVE ACTION: REMOVED AND REPLACED RAM AIR SHUT OFF VALVE IN REFERENCE TO AMM 21-52-10. PRESSURIZED AIRCRAFT. NO PROBLEMS NOTED. OPS CHECK GOOD AT THIS TIME. (TC# 20190612008)
